TEE L. GUIDOTTI, M.D., M.P.H.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The article by Tencati and Novey (1) suggesting that an inhaled agent associated with photocopy paper produced an atypical cutaneous vasculitis is very provocative. Unfortunately, the report must be considered incomplete as important data essential to the interpretation of the case are missing.
The authors have omitted several key items of information, both in the clinical description and characterization of exposure. There is no information on the patient's current medications, history of allergies, and findings on chest roentgenograms that may show a vasculitic process in the lung. Essential exposure information also not given includes estimates of the
GUIDOTTI TL. Angiitis and Photocopier Fumes. Ann Intern Med. 1983;99:570. doi: 10.7326/0003-4819-99-4-570_2
Download citation file:
Published: Ann Intern Med. 1983;99(4):570.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use